# SDR DALA2022011000203

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 67,590 hours, 31,344 cycles
- Engine: Cfmint CFM565A3
- Engine time: 76,354 hours, 34,686 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3264 ON APPROACH TO RWY 22 15 MILES FROM RWY RECEIVED ENG 2 THRUST LEVER DISAGREE. PERFORMED ECAM & QRH PROCEDURES. DECLARED EMERGENCY PRIOR TO LANDING 22. LANDING SUCCESSFUL. NO FURTHER ISSUES. CORRECTIVE ACTION: R/R ENG #2 ECU IAW A320 AMM 76-11. PERF ENG #2 RUN IAW A320 AMM 71-00. NO FAULTS NOTED. OK FOR SERVICE. (8930423)
